# SDR DALA1137520601

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 60,418 hours, 8,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Te Flap
- Component: Flap
- Component part number: 113T221121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B MAIN FLAP O/B LEADING EDGE FAIRING DELAMINATED.  HOT BOND REPAIRED PER SRM 57-53-01 REPAIR 1 AND SRM 51-70-10 FIG 5.
